Skip to main content

Spectra of integration operators on weighted Bergman spaces

Aleman, Alexandru, Constantin, Olivia (2010) Spectra of integration operators on weighted Bergman spaces. Journal d'Analyse Mathématique, 109 (1). pp. 199-231. ISSN 0021-7670. (doi:10.1007/s11854-009-0031-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31288)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s11854-009-0031-2
Item Type: Article
DOI/Identification number: 10.1007/s11854-009-0031-2
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 05 Oct 2012 11:00 UTC
Last Modified: 29 May 2019 09:29 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/31288 (The current URI for this page, for reference purposes)
  • Depositors only (login required):